Volume 13, Number 2
Previous Issue Next Issue

Ya-xiang Yuan & Richard H. Byrd

J. Comp. Math., 13 (1995), pp. 95-107

Preview Full PDF 165 1873 Abstract

Ming Wang

J. Comp. Math., 13 (1995), pp. 108-122

Preview Full PDF 172 1837 Abstract

Bai-nian Lu

J. Comp. Math., 13 (1995), pp. 123-129

Preview Full PDF 163 1795 Abstract

Jia-song Wang & Sheng-rong Tang

J. Comp. Math., 13 (1995), pp. 130-143

Preview Full PDF 165 1845 Abstract

Jian Li & Ben-yu Guo

J. Comp. Math., 13 (1995), pp. 144-155

Preview Full PDF 166 1847 Abstract

I. D. Coope & C. J. Price

J. Comp. Math., 13 (1995), pp. 156-160

Preview Full PDF 152 1855 Abstract

Tian-de Guo & Shi-quan Wu

J. Comp. Math., 13 (1995), pp. 161-171

Preview Full PDF 162 1777 Abstract

Tian-xiao Zhou

J. Comp. Math., 13 (1995), pp. 172-191

Preview Full PDF 165 1840 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard